Share Facebook
Crohn's Disease Forum » General IBD Discussion » Stomach pain and vomiting after eating


01-13-2015, 03:59 PM   #1
Fosterfamily2303
Senior Member
 
Fosterfamily2303's Avatar
 
Join Date: May 2012
Location: York, Pennsylvania

My Support Groups:
Stomach pain and vomiting after eating

I have crohns-colitis. I normal have 4+ bm a day. A week ago I was put on 2 very strong antibiotics for a rabbit bite. On Sunday I started having pain and vomiting after each meal. My bm went Down to 1 time a day still loose. Now not only every meal hurts and make me vomit but drinking hurts. I feel so nauseous all day long.

Any thoughts? I see gi in 2 weeks for an endo and colonscopy
__________________
Life gives you guts and sometimes I get the sh**s of it!


Meds: Pentasa, Imuran, Remicade and Tramadol
01-13-2015, 04:06 PM   #2
DJW
Forum Monitor
 
DJW's Avatar
 
Join Date: Jul 2013
Location: Ontario

My Support Groups:
It might be the antibiotics. Call the doctor right away.
__________________
Crohn's Disease
DX 1978 (12 yrs old)
Ileostomy at 19

Visit Crohn's and Colitis Canada:
http://www.crohnsandcolitis.ca/site/...tis_Canada.htm

Living in Ontario with no drug benefits?

Trillium Drug Program:
http://www.health.gov.on.ca/en/publi..._trillium.aspx

Dave
01-15-2015, 05:54 AM   #3
UnXmas
Banned
 
Join Date: Oct 2012

My Support Groups:
Antibiotics often do cause digestive upset of all kinds, even in healthy people, and if you have Crohn's you're more likely to suffer these side effects. If it is the antibiotics making things worse, it should improve pretty quickly once you've finished taking them.
Reply

Crohn's Disease Forum » General IBD Discussion » Stomach pain and vomiting after eating
Thread Tools


All times are GMT -5. The time now is 07:35 PM.
Copyright 2006-2017 Crohnsforum.com